Jump to content

Welcome to Drugbuyersguide

US Army Veteran

Cymbalta side effects

Recommended Posts

US Army Veteran

Has anyone experienced mental confusion and lack of awareness while taking Cymbalta? 

My VA doc prescribed Cymbalta and I took it for the first time last night and I was in mental fog for most of the day today and all of last night. 

I called my doc and he said to no longer take it so I won't. I'm just curious if anyone else has experienced the same thing? It almost felt like I took to much cold medicine. Very unpleasant feeling.

Share this post


Link to post
Share on other sites
Username

Been on it for a while now. Felt a bit weird when I first started taking it, after a few weeks I felt normal. I only take it because I couldn't tolerate SSRI's so requested an SNRI. Maybe you're the other way round and SSRI's might work better with you.

  • Like 1

Share this post


Link to post
Share on other sites
rxpro

If You do get on Cymbalta & want to quit it at some point. The withdrwal syndrome, even w/ gradual reductions in dosage etc. Is quite difficult. I took it for 4 months, & noticed no refief from chronic pain. I also started getting headaches & mood swings. My other meds had stayed the same. My M.D. & I agreed to taper the Cymbalta & I did so. It took 3xs as long as the M.D. said & was quite severe. I'm glad I didn't go any further then 4 months. To answer A Mrider's question I also had some fogieness or general distortions in my mental ability for the 1st couple of weeks. That did seem to subside. RXpro-

Share this post


Link to post
Share on other sites
US Army Veteran
On 3/1/2017 at 7:50 AM, rxpro said:

If You do get on Cymbalta & want to quit it at some point. The withdrwal syndrome, even w/ gradual reductions in dosage etc. Is quite difficult. I took it for 4 months, & noticed no refief from chronic pain. I also started getting headaches & mood swings. My other meds had stayed the same. My M.D. & I agreed to taper the Cymbalta & I did so. It took 3xs as long as the M.D. said & was quite severe. I'm glad I didn't go any further then 4 months. To answer A Mrider's question I also had some fogieness or general distortions in my mental ability for the 1st couple of weeks. That did seem to subside. RXpro-

I see my doctor again next week so I going to see about taking something else. They advised to stop taking it. So I assume he will want to try me on something different.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...